U.S. doctors online nowAsk doctors free
Nigeria
A 24-year-old female asked:

I was due for period on the 18th of october. i had unprotected sex on the 13th of october, took morning after pills and got my period few hours later. two weeks after, 29th october, i'm having brown discharge. what's wrong? could i be pregnant?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Emergency contraceptive alters the normal hormonal balance and cause irregular periods. Pregnancy is unlikely, though you may do a home pregnancy test about 4 weeks after the episode of sex in question. If you do not wish to be pregnant, use contraception all the time, every time. Consider implanted contraceptive, or IUD. Practice safe sex. Get HPV vaccine,

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 30, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.